Top answers from doctors based on your search:
sudden onset fatigue causes
A 38-year-old member asked:
A Verified Doctor answered
Glucose, Electrolyte: Alteration of glucose and electrlyte is more relevant now..... In summer.
A 40-year-old member asked:
46 years experience Sports Medicine
Difficult question: This question needs more data. If it is after sports activity, we still need to know after how long and how much sport? This usually as a result of sp ... Read More
38 years experience Podiatry
Diet, Meds: Stay hydrating
if taking medications ask for docotr or pharmasist about possible side effects
if none of the above apply, then see you md ... Read More
A 28-year-old female asked:
57 years experience Endocrinology
Sudden fatigue: Many causes but tell your Dr in exact detail what it is that is happening. Causes could be low blood potassium, sugar, Addison's disease but not enoug ... Read More
40 years experience Clinical Psychology
Sudden fatigue: MAY be related to fluctuations in blood sugar or thyroid. Please see your doc. Peace and good health.
A 33-year-old female asked:
37 years experience Family Medicine
Check it out: See your doc.
Anemia, thyroid dysfunction, chronic viral infectio are just a few of the possibilities.
A 27-year-old male asked:
9 years experience Sleep Medicine
See sleep doc: Specially if you have more sex drive and eating more. Acute fatigue of course can have reasons unrelated to sleep.
A 42-year-old female asked:
29 years experience Emergency Medicine
Check blood sugar: This may be caused by many things, however i would check to see if your blood sugar is fluctuating. This may be a sign that your blood sugar is dropp ... Read More
A 45-year-old member asked:
35 years experience Addiction Medicine
Yes: Sounds like flu especially if there is fever. One should see their dr if they are not feeling stronger within a few days after the onset of such an ... Read More
A female asked:
57 years experience Dermatology
See your DR now: There are many meds for psoriatic arthritis. Any of them can make you sick. These are serious, major-league meds. You may also have a serious problem ... Read More
A member asked:
Specializes in Family Medicine
No relation to UTI: If you are no longer having UTI symptoms, then your current symptoms are more likely due to a virus or something else
A member asked:
46 years experience Geriatric Psychiatry
I : I wonder if at least some of the undesirable symptoms that you described could be due to the medications that you are taking or interactions between t ... Read More
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month